# SDR SWAA040573

- Difficulty date: February 24, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 56,052 hours, 53,536 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545871
- Part serial: 811
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R1 DOOR ASSEMBLY FRAME CRACKED AT NR 3 AFT STOP MOUNT.  REMOVED AND REPLACED R1 DOOR PER MM.
